# SDR VNAA2013100900004

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 21,783 hours, 21,706 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Door Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED PASSENGER DOOR OUTER HANDLE AMBER MESSAGE. CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MX INSPECTED, R & R PASSENGER DOOR OUTER HANDLE SWITCH AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
